# SDR ASOA201000775

- Difficulty date: May 19, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 19,686 hours, 17,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INDICATIONS FOUND DURING INSP OF FS 409.0+128 VERTICAL POST AT RBL 18.0 1 ON I/B CHANNEL APPROX .312" LONG 100% FSH, 1 ON O/B CHANNEL APPROX .20" LONG 70% FSH FAILED NDT INSP.  REMOVED VERTICAL POST AT F.S. 409+128 RBL 18 IAW SRM 51-42-06, 51-41-02.  DRILLED/LOCATED NEW POST TOP ACFT IAW SRM 51-42-06.  INSTALLED I/B AND O/B VERTICAL POSTS IAW SRM 51-42-06, 51-41-02 AND C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601-R53-41-889 REV A.  PRIMED, PAINTED, SEALED, AND APPLIED CORROSION INHIBITOR IAW SRM 51-25-06, 51-25-16, 51-23-00, AND 51-21-11.
